Alert archive / Ohio / Freeze Watches in 2021

Freeze Watch 2, NWS Cleveland, OH

April 20, 2021Knox County, Morrow County, Ohio

NWS Cleveland, OH issued this freeze watch at Apr 20, 2021, 3:53 PM EDT for Knox County, Morrow County, Ohio. It took effect at Apr 22, 2021, 1:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 20, 2021, 3:53 PM EDT (19:53 UTC)
In effect from
Apr 22, 2021, 1:00 AM EDT
Expired
Apr 21, 2021, 10:03 AM EDT
In force
Issued by
NWS Cleveland, OH

Counties Knox County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

029 
WWUS71 KCLE 201953
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
353 PM EDT Tue Apr 20 2021

OHZ003-006-017-027-036-210400-
/O.CON.KCLE.FZ.W.0001.210421T0500Z-210421T1400Z/
Lucas-Wood-Hancock-Wyandot-Marion-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Findlay, Upper Sandusky, Carey, and Marion
353 PM EDT Tue Apr 20 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Lucas, Hancock, Wood, Marion and Wyandot Counties.

* WHEN...From 1 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ037-047-210400-
/O.NEW.KCLE.FZ.A.0002.210422T0500Z-210422T1400Z/
Morrow-Knox-
Including the cities of Mount Gilead, Cardington, 
and Mount Vernon
353 PM EDT Tue Apr 20 2021

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 25 possible.

* WHERE...Morrow and Knox Counties.

* WHEN...From late Wednesday night through Thursday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
3 follow-up statements
310 
WWUS71 KCLE 210312
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1112 PM EDT Tue Apr 20 2021

OHZ003-006-017-027-036-211115-
/O.CON.KCLE.FZ.W.0001.210421T0500Z-210421T1400Z/
Lucas-Wood-Hancock-Wyandot-Marion-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Findlay, Upper Sandusky, Carey, and Marion
1112 PM EDT Tue Apr 20 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Lucas, Hancock, Wood, Marion and Wyandot Counties.

* WHEN...From 1 AM to 10 AM EDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ037-047-211115-
/O.CON.KCLE.FZ.A.0002.210422T0500Z-210422T1400Z/
Morrow-Knox-
Including the cities of Mount Gilead, Cardington, 
and Mount Vernon
1112 PM EDT Tue Apr 20 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 25 possible.

* WHERE...Morrow and Knox Counties.

* WHEN...From late Wednesday night through Thursday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
091 
WWUS71 KCLE 210749
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
349 AM EDT Wed Apr 21 2021

OHZ003-006-017-027-036-211400-
/O.CON.KCLE.FZ.W.0001.000000T0000Z-210421T1400Z/
Lucas-Wood-Hancock-Wyandot-Marion-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Findlay, Upper Sandusky, Carey, and Marion
349 AM EDT Wed Apr 21 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...Lucas, Hancock, Wood, Marion and Wyandot Counties.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ037-047-211600-
/O.CON.KCLE.FZ.A.0002.210422T0500Z-210422T1400Z/
Morrow-Knox-
Including the cities of Mount Gilead, Cardington, 
and Mount Vernon
349 AM EDT Wed Apr 21 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 25 possible.

* WHERE...Morrow and Knox Counties.

* WHEN...From late tonight through Thursday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
417 
WWUS71 KCLE 211403
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1003 AM EDT Wed Apr 21 2021

OHZ003-006-017-027-036-212215-
/O.EXP.KCLE.FZ.W.0001.000000T0000Z-210421T1400Z/
/O.NEW.KCLE.FZ.W.0002.210422T0200Z-210422T1400Z/
Lucas-Wood-Hancock-Wyandot-Marion-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Findlay, Upper Sandusky, Carey, and Marion
1003 AM EDT Wed Apr 21 2021

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Lucas, Wood, Hancock, Wyandot and Marion Counties.

* WHEN...From 10 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ037-047-212215-
/O.UPG.KCLE.FZ.A.0002.210422T0500Z-210422T1400Z/
/O.NEW.KCLE.FZ.W.0002.210422T0200Z-210422T1400Z/
Morrow-Knox-
Including the cities of Mount Gilead, Cardington, 
and Mount Vernon
1003 AM EDT Wed Apr 21 2021

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 25 expected.

* WHERE...Morrow and Knox Counties.

* WHEN...From 10 PM this evening to 10 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze watch went out at Apr 20, 2:22 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 20, 2:22 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
222 PM EDT Tue Apr 20 2021

.SYNOPSIS...
A low pressure system will track northeast across the Ohio Valley on
Tuesday night with a trough lingering into Wednesday. High pressure
ridging will extend north into the area on Thursday and Friday.
Another low pressure system will approach the region on
Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
The forecast area itself is now dry early this afternoon but
rain and snow remain just off to the northwest and will move in
over the next several hours. The main changes with this forecast
update is with the clouds and temperatures to the south where
more sunny conditions have allowed for some of central Ohio to
enter the lower 50s and may continue to gain a few more degrees
this afternoon.

Previous Discussion...
An active near term period is in store with a late-season snow storm
on the horizon As a result, Winter Weather Advisories and Freeze
Warnings have been issued. The heaviest snow will fall late Tuesday
night into early Wednesday morning, with accumulations of 3 to 5
inches in just several hours, generally along and west of the I-71
corridor and northeast along the lakeshore up towards Erie, PA.
There may be stark differences in snow accumulations along the
immediate lakeshore versus inland areas.

What's driving this late-season storm?

A low pressure system will track northeast along a stationary front
draped across southern Ohio tonight into Wednesday. A tight
isothermal gradient will develop as arctic air is ushered in
southwards across the Great Lakes, meeting with a relatively warm
airmass across the southeastern CONUS. As a result, strong low to
mid-level frontogenesis will develop on the northwest side of the
low, aided by strong isentropic lift between the 850 to 700 mb
levels. Precipitation will begin late this evening, perhaps as rain,
then quickly changing over to snow via evaporative cooling from west
to east through the overnight period. Precipitation appears to be
heavy enough via omega crossover signatures and therefore should not
have too much of a problem sticking to grassy and untreated surfaces
at onset. In fact, given the highly-favorable environment, wouldn't
be surprised to see snowfall rates of 1 to 2 inches per hour in some
areas. The difficulty will be figuring out how much snow is able to
accumulate on treated pavement surfaces. The other conundrum is
whether lake temperatures, which are in the mid 40s to lower 50s,
will play a large influence on snow accumulations near the
lakeshore, given generally northerly flow in the lowest 100 to 150
mb (mainly southerly flow exists aloft).

Additional tweaks to the areal extent of the Winter Weather
Advisory may be needed later today, so stay tuned for updates.

The synoptic snow should quickly clear much of the area by mid-
Wednesday morning, setting the stage for some lake effect snow
showers Wednesday afternoon into Wednesday evening. It appears the
best potential exists across inland NW PA, as we may be dealing with
some mid-level dry air entrainment within the DGZ elsewhere. There
remains quite a bit of uncertainty with regards to extent and impact
of any lake effect snow showers on Wednesday, even across NW PA,
given the high, mid-April sun angle.&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
An upper level trough will be centered over the Great Lakes region
extending northward towards the Hudson Bay region of Canada
Wednesday night. Cold air advection will continue to spill across
the Great Lakes on northwest winds both at the surface and in the
lower levels of the atmosphere. The temperatures at 850 mb in the
air column will average between -8C to -10C over an average lake
temperature of 8C or 47F. That will give about a 15C to 20C degree
difference which will be sufficient for lake effect clouds and
scattered lake effect snow showers Wednesday evening through early
Thursday morning. At this time, we don't anticipate any organized
LES but additional minor accumulations will be possible for the
primary Snowbelt in the higher terrain areas of far NE Ohio and NW
Pennsylvania Wednesday night. We are forecasting temperatures in the
middle to upper 20s away from the immediate lakeshore areas
Wednesday night. Any Spring flowers or cold sensitive vegetation
will be vulnerable to this late April cold snap.

Another weak shortwave will round the base of the upper level trough
across the area early on Thursday with additional cloud cover and
scattered light rain or snow showers downwind of Lake Erie. The
winds in the lower atmosphere begin to shift from the west later on
Thursday which will start drying out the air column and shut down
any leftover lake effect. High pressure builds in across the upper
Ohio Valley late Thursday night into Friday. A southwesterly surface
wind late Thursday night will start the slowly recovery of
temperatures as we head into Friday. Temperatures on Friday will be
closer to seasonable averages with some nice sunshine. Dry weather
is expected through Friday night but clouds will be on the increase
with the next weather system moving in for the weekend.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
An upper level trough will be centered over the Great Lakes region
extending northward towards the Hudson Bay region of Canada
Wednesday night. Cold air advection will continue to spill across
the Great Lakes on northwest winds both at the surface and in the
lower levels of the atmosphere. The temperatures at 850 mb in the
air column will average between -8C to -10C over an average lake
temperature of 8C or 47F. That will give about a 15C to 20C degree
difference which will be sufficient for lake effect clouds and
scattered lake effect snow showers Wednesday evening through early
Thursday morning. At this time, we don't anticipate any organized
LES but additional minor accumulations will be possible for the
primary Snowbelt in the higher terrain areas of far NE Ohio and NW
Pennsylvania Wednesday night. We are forecasting temperatures in the
middle to upper 20s away from the immediate lakeshore areas
Wednesday night. Any Spring flowers or cold sensitive vegetation
will be vulnerable to this late April cold snap.

Another weak shortwave will round the base of the upper level trough
across the area early on Thursday with additional cloud cover and
scattered light rain or snow showers downwind of Lake Erie. The
winds in the lower atmosphere begin to shift from the west later on
Thursday which will start drying out the air column and shut down
any leftover lake effect. High pressure builds in across the upper
Ohio Valley late Thursday night into Friday. A southwesterly surface
wind late Thursday night will start the slowly recovery of
temperatures as we head into Friday. Temperatures on Friday will be
closer to seasonable averages with some nice sunshine. Dry weather
is expected through Friday night but clouds will be on the increase
with the next weather system moving in for the weekend.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
An upper level trough will swing through the upper Midwest and Great
Lakes region on Saturday. A cold front will be moving through the
Great Lakes region later on Saturday. Rain chances will increase on
Saturday from west to east across the area. The highest chances for
rainfall will be late Saturday afternoon into Saturday evening. A
cold front will move through early Sunday morning with slightly
colder air. Lingering rain showers will taper off by midday Sunday
but clouds may be tough to move out Sunday afternoon. High pressure
moves over the region Sunday night into Monday morning. A bigger
shift in the weather pattern starts Monday with upper level ridge
over the Ohio Valley. Highs in the 60s will return Monday and 70s by
next Tuesday!

&&

.AVIATION /18Z Tuesday THROUGH Saturday/...
Conditions across the region are expected to rapidly change this
evening as rain and snow enter the region on the back side of a
low pressure system moving through the Ohio Valley. Rain and
snow presently stretches from near to Detroit to Fort Wayne to
eastern Illinois and will slowly ebb east this afternoon. VFR
and MVFR conditions will fall to MVFR and IFR with the rain with
the eventual changeover to snow. Snowfall intensity will
increase tonight and overnight and snow may prompt LIFR
conditions at several of the terminals. Snow will lift out of
the region on Wednesday morning, but residual lake effect will
linger into NE OH and NW PA and allow for non-VFR to persist
with the rain/snow and low ceilings. Winds will generally be
out of the north to northwest through the period. The strongest
winds will overnight as the low skirts to the southeast and
gusts of 20 to 25 knots are possible.

Outlook...Lingering non-VFR possible in scattered lake effect
rain and/or snow showers Wednesday into Thursday. Non-VFR
possible in rain showers on Saturday.

&&

.MARINE...
West to northwest flow will continue today around 15 knots. A low
pressure system will develop over the Ohio Valley tonight and move
towards the New England coast by Wednesday night. This result in the
development of northeast to north winds of around 15 to 20 knots
tonight into Wednesday morning then shift from northwest Wednesday
afternoon through Thursday morning. Higher waves along the nearshore
will quickly ramp up late this evening through Wednesday evening.
Small Craft Advisories have been issued for the areas east of the
Lake Erie Islands up the central Lake Erie lakeshore. The winds on
Thursday will become westerly around 15 knots as high pressure
builds eastward across the Tennessee Valley. These westerly winds
will gradually shift from southwesterly around 15 knots by Friday
and become southerly on Saturday around 10 knots.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory from midnight tonight to 10 AM EDT
     Wednesday for OHZ009>014-019-020-028>030.
     Winter Weather Advisory from 7 PM this evening to 7 AM EDT
     Wednesday for OHZ003-006>008-017-018-027.
     Freeze Warning from 1 AM to 10 AM EDT Wednesday for OHZ003-006-
     017-027-036.
PA...Winter Weather Advisory from midnight tonight to noon EDT
     Wednesday for PAZ002.
MARINE...Small Craft Advisory from 11 PM this evening to 11 PM EDT
     Wednesday for LEZ147>149.
     Small Craft Advisory from 11 PM this evening to 8 PM EDT
     Wednesday for LEZ144>146.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn/Sefcovic
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Sefcovic
MARINE...Griffin
Hazardous weather outlook, Apr 20, 4:27 AM EDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
427 AM EDT Tue Apr 20 2021

OHZ009>014-019-020-028>030-210830-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-
Crawford-Richland-Ashland-
427 AM EDT Tue Apr 20 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EDT WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ007-008-018-210830-
Ottawa-Sandusky-Seneca-
427 AM EDT Tue Apr 20 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EDT WEDNESDAY...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006-017-027-210830-
Lucas-Wood-Hancock-Wyandot-
427 AM EDT Tue Apr 20 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EDT WEDNESDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Freeze Warning.

Freeze conditions are expected Wednesday night into Thursday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ021>023-031>033-037-038-047-089-PAZ001-003-210830-
Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Crawford-
427 AM EDT Tue Apr 20 2021

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread snowfall is expected across the region on Tuesday night
into Wednesday. Accumulating snow may be possible into Wednesday
morning which could impact the morning commute.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ036-210830-
Marion-
427 AM EDT Tue Apr 20 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

Freeze conditions are expected Wednesday night into Thursday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-210830-
Southern Erie-
427 AM EDT Tue Apr 20 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EDT WEDNESDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-210830-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
427 AM EDT Tue Apr 20 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:47 AM EDTSmall Craft AdvisoryCLE43 hr
Apr 20, 3:54 AM EDTWinter Weather AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 14 more30 hr
Apr 20, 3:57 AM EDTFreeze WarningCLEHancock, Lucas, Marion, Wood, Wyandot30 hr

Nearby

Freeze Watches in Ohio, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.